Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 3, Pages 239-246

On transformations of Wiener space

1Ukranian Academy of Science, Institute of Mathematics, Kiev, Ukraine
2Michigan State University, Department of Mathematics, East Lansing 48824, MI, USA

Received 1 February 1994; Revised 1 April 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anatoli V. Skorokhod, “On transformations of Wiener space,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 239-246, 1994. doi:10.1155/S1048953394000249